# SDR AALA202201248996

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 37,699 hours, 15,411 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY SMOKE ALARM ACTIVATED, BUT NO INDICATION OF FIRE OR SMOKE. ACCOMPLISHED FUNCTIONAL TEST OF SMOKE DETECTOR IAW FIM 26-14-00-810-801, OPS CHECK GOOD.
